# SDR SIMA200707805

- Difficulty date: March 17, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 16,456 hours, 16,371 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Failed
- Location: Cabin Lights
- Part time: 16,456 hours, 16,371 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEVERAL OVERHEAD CABIN LIGHTS INOPERATIVE ABOVE ROWS 16 AND 17A, SMOKE SMELL REPORTED.  REMOVED AND REPLACED BALLAST FOR CEILING LIGHTS AT 16 AND 17A IAW EMB AMM 33-21-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
